Posets related to the connectivity set of Coxeter groups

Bergeron, N.; Hohlweg, C. et Zabrocki, M. (2006). « Posets related to the connectivity set of Coxeter groups ». Journal of Algebra, 303(2), pp. 831-846.

Fichier(s) associé(s) à ce document :
[img]
Prévisualisation
PDF
Télécharger (222kB)

Résumé

We define the notion of connectivity set for elements of any finitely generated Coxeter group. Then we define an order related to this new statistic and show that the poset is graded and each interval is a shellable lattice. This implies that any interval is Cohen-Macauley. We also give a Galois connection between intervals in this poset and a boolean poset. This allows us to compute the Möbius function for any interval.

Type: Article de revue scientifique
Mots-clés ou Sujets: Coxeter groups
Unité d'appartenance: Faculté des sciences > Département de mathématiques
Déposé par: Christophe Hohlweg
Date de dépôt: 15 févr. 2016 15:00
Dernière modification: 20 avr. 2016 19:32
Adresse URL : http://www.archipel.uqam.ca/id/eprint/7814

Statistiques

Voir les statistiques sur cinq ans...